Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac - abrupt stop on my own

Posted by chuck on May 12, 1999, at 17:58:54

In reply to Re: Prozac - abrupt stop on my own, posted by Jamie on May 12, 1999, at 15:34:29

one problem with ceasing medication that i'm aware of is that you may not get the same effects should you wish to go back on prozac; a scary proposition for ME anyway.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chuck thread:6008